logo AFST

The structure of the critical set in the general mountain pass principle
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 3 (1994) no. 3, pp. 345-362.
@article{AFST_1994_6_3_3_345_0,
     author = {Fang, Guangcai},
     title = {The structure of the critical set in the general mountain pass principle},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {345--362},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 3},
     number = {3},
     year = {1994},
     doi = {10.5802/afst.784},
     zbl = {0834.58014},
     mrnumber = {1313354},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.784/}
}
Guangcai Fang. The structure of the critical set in the general mountain pass principle. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 3 (1994) no. 3, pp. 345-362. doi : 10.5802/afst.784. https://afst.centre-mersenne.org/articles/10.5802/afst.784/

[AR] Ambrosetti (A.) and Rabinowitz (P.H.) .- Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), pp. 349-381. | MR 370183 | Zbl 0273.49063

[GP] Ghoussoub (N.) and Preiss (D.) .- A general mountain pass principle for locating and classifying critical points, Analyse Nonlinéaire 6, n° 5 (1989), pp. 321-330. | EuDML 78181 | Numdam | MR 1030853 | Zbl 0711.58008

[Ku] Kuratowski (K.) .- Topology, Vol. II, Academic Press, New York and London, 1968. | MR 259835

[PS1] Pucci (P.) and Serrin (J.) .- Extensions of the mountain pass theorem, J. Funct. Analysis. 59 (1984), pp. 185-210. | MR 766489 | Zbl 0564.58012

[PS2] Pucci (P.) and Serrin (J.) .- A mountain pass theorem, J. Diff. Eq. 60 (1985), pp. 142-149. | MR 808262 | Zbl 0585.58006

[PS3] Pucci (P.) and Serrin (J.) .- The structure of the critical set in the mountain pass theorem, Trans. A.M.S. 91, n° 1 (1987), pp. 115-132. | MR 869402 | Zbl 0611.58019

[H] Hofer (H.) . - A geometric description of the neighbourhood of a critical point given by the mountain pass theorem, J. London Math. Soc. 31 (1985), pp. 566-570. | MR 812787 | Zbl 0573.58007